Alert archive / Oklahoma / Tornado Warnings in 2023

Tornado Warning 19, NWS Tulsa, OK

June 18, 2023Craig County, Delaware County, Mayes County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Jun 18, 2023, 1:09 AM CDT for Craig County, Delaware County, Mayes County, Oklahoma. It was in force for 51 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2023, 1:09 AM CDT (06:09 UTC)
Expired
Jun 18, 2023, 2:00 AM CDT
In force
51 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Craig County, OK, Delaware County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 74 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 1:10 AM CDTTORNADO2 Wsw Strang, OKA tornado uprooted trees and snapped numerous large tree limbs.
Jun 18, 1:35 AM CDTTSTM WND DMG3 Sw Grove, OKReport of tree limbs, up to 3 inches in diameter broken or damaged.
Jun 18, 1:45 AM CDTTSTM WND DMG2 Se Cleora, OKa few weak trees uprooted, a few homes with gutters ripped off, many large branches down, small branches and leaves everywhere. Relayed via twitter.
Jun 18, 1:45 AM CDTTSTM WND GST 751 Wnw Grove, OKLarge branches down didnt see any major tree damage power still on here no downed power lines winds were around 70-80 mph with leading edge of storm.
Jun 18, 1:46 AM CDTTSTM WND DMG4 N Grove, OKReport of tree and shingle damage.
Jun 18, 1:55 AM CDTTSTM WND GST 64Grove, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 8:21 PM CDTSevere Thunderstorm WatchSPC6 hr
Jun 17, 11:09 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1261 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

755 
WFUS54 KTSA 180609
TORTSA
OKC035-041-097-180700-
/O.NEW.KTSA.TO.W.0019.230618T0609Z-230618T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
109 AM CDT Sun Jun 18 2023

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southeastern Craig County in northeastern Oklahoma...
  Northern Delaware County in northeastern Oklahoma...
  Northeastern Mayes County in northeastern Oklahoma...

* Until 200 AM CDT.
    
* At 109 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Pensacola, moving northeast at 65 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Grove...                          Langley...
  Adair...                          Bernice...
  Ketchum...                        Spavinaw...
  Disney...                         Pensacola...
  Hoot Owl...                       Honey Creek State Park...
  Cherokee State Park...            Bernice State Park...
  Spavinaw State Park...            Cleora...
  Chloeta...                        Strang...
  Disney Little Blue State Park...  Zena...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3651 9462 3635 9515 3645 9527 3667 9490
      3667 9462
TIME...MOT...LOC 0609Z 245DEG 57KT 3642 9514 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
3 follow-up statements
726 
WWUS54 KTSA 180629
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
129 AM CDT Sun Jun 18 2023

OKC035-097-180638-
/O.CAN.KTSA.TO.W.0019.000000T0000Z-230618T0700Z/
Craig OK-Mayes OK-
129 AM CDT Sun Jun 18 2023

...THE TORNADO WARNING FOR SOUTHEASTERN CRAIG AND NORTHEASTERN MAYES
COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Damaging wind potential remains and a severe 
thunderstorm warning remains in effect.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern Oklahoma. A Severe Thunderstorm Watch also remains in
effect until 400 AM CDT for northeastern Oklahoma.

LAT...LON 3651 9462 3642 9491 3643 9492 3648 9500
      3659 9501 3661 9500 3667 9490 3667 9462
TIME...MOT...LOC 0628Z 228DEG 42KT 3649 9493 

$$

OKC041-180700-
/O.CON.KTSA.TO.W.0019.000000T0000Z-230618T0700Z/
Delaware OK-
129 AM CDT Sun Jun 18 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHERN
DELAWARE COUNTY...
    
At 128 AM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles east of Disney, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Grove...                          Bernice...
Bernice State Park...             Cleora...
Honey Creek State Park...         Zena...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3651 9462 3642 9491 3643 9492 3648 9500
      3659 9501 3661 9500 3667 9490 3667 9462
TIME...MOT...LOC 0628Z 228DEG 42KT 3649 9493 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
131 
WWUS54 KTSA 180645
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
145 AM CDT Sun Jun 18 2023

OKC041-180700-
/O.CON.KTSA.TO.W.0019.000000T0000Z-230618T0700Z/
Delaware OK-
145 AM CDT Sun Jun 18 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHEASTERN DELAWARE COUNTY...
    
At 145 AM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles north of South West City, moving northeast at 65
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Grove...                          Bernice...
Bernice State Park...             Honey Creek State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3648 9471 3653 9479 3659 9489 3664 9495
      3667 9489 3667 9462 3651 9462
TIME...MOT...LOC 0645Z 245DEG 57KT 3661 9462 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
760 
WWUS54 KTSA 180654
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
154 AM CDT Sun Jun 18 2023

OKC041-180703-
/O.EXP.KTSA.TO.W.0019.000000T0000Z-230618T0700Z/
Delaware OK-
154 AM CDT Sun Jun 18 2023

...THE TORNADO WARNING FOR NORTHEASTERN DELAWARE COUNTY WILL EXPIRE
AT 200 AM CDT...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.  

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northeastern Oklahoma.

LAT...LON 3648 9471 3653 9479 3659 9489 3664 9495
      3667 9489 3667 9462 3651 9462
TIME...MOT...LOC 0653Z 245DEG 57KT 3666 9448 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jun 18, 12:11 AM CDT, 58 minutes earlier.

Area forecast discussion, Jun 18, 12:11 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1211 AM CDT Sun Jun 18 2023

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 925 PM CDT Sat Jun 17 2023

Bottom line up front...looks like a long and active night for
much of the forecast area in terms of severe weather potential.
Presently there are two zones of ongoing severe weather that will
begin to impact parts of eastern OK within the next few hours.
First, an expanding linear complex moving across northwest OK,
with a history of 60-80 mph gusts. This will continue to move ESE
toward northeast OK and given the thermodynamic environment in
place, will sweep through northwest AR late tonight. Second, a
cluster of somewhat more discrete convection moving int o south
central OK, near region or upper diffluence. This should continue
to organize over the next few hours into another complex which
will move across southeast OK.

Still some question remaining regarding the possible interaction
of these two complexes, but recent trends seem to show that the
southern one will outpace the northern one enough that both will
offer potential for swaths of high-end damaging wind gusts and
perhaps hail as well. There does remain potential for embedded low
level rotation within these lines of storms as well, as the HRRR
has been suggesting some interaction between the NE OK complex and
a subtle low level boundary lifting north across eastern OK.
These above mentioned storms will exit the CWA around 2-3 AM, but
that might not be the end as a consistent signal remains that
additional storms could develop late tonight across
central/western OK and organize into another complex, which would
move across SE OK around 10-12z.

Forecast will be updated to raise POPs in the immediate term
across far southeast OK, otherwise no substantial changes to the
forecast or the overall messaging.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 228 PM CDT Sat Jun 17 2023

Storms will likely be ongoing Sunday morning, especially across
far E OK and NW AR. Severe weather potential will be lower at that
time. Most activity will be east of the area after 18z, but will
keep lower PoPs between 18z-21z. Upper ridging begins to take
shape over much of the central CONUS next week which will result
in warmer temperatures. Developing low pressure systems across the
PAC NW and SE results in the upper ridge becoming elongated with
a more SW-NE orientation. Late in the week, weak upper level
disturbances moving across the top of the compressed ridge may
offer low chances for showers and storms during that time, but
will largely keep a dry forecast beyond Sunday.

&&

.AVIATION...
(06Z TAFS)
Issued at 1211 AM CDT Sun Jun 18 2023

Pilots will have severe weather to contend with in the near term,
then a period of MVFR cigs during the morning, then trending
toward VFR by tomorrow afternoon. Major impacts to the Tulsa
airports are possible within the next hour.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   85  65  93  69 /  30   0   0   0
FSM   85  67  93  71 /  60  10   0   0
MLC   87  64  94  71 /  40   0   0  10
BVO   85  61  93  65 /  30   0   0   0
FYV   80  62  90  65 /  60  10   0   0
BYV   79  62  88  64 /  70  10   0   0
MKO   84  64  91  70 /  40   0   0   0
MIO   82  63  91  66 /  50  10   0   0
F10   84  64  91  70 /  30   0   0   0
HHW   87  66  92  72 /  40   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
LONG TERM....23
AVIATION...30
Hazardous weather outlook, Jun 17, 4:59 PM CDT, 8 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 PM CDT Sat Jun 17 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 PM CDT Sat Jun 17 2023

...SEVERE THUNDERSTORMS LIKELY THIS EVENING INTO THE OVERNIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 9 PM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 9 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Late Evening.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Late Evening.

DISCUSSION...
Severe thunderstorms will become likely from late this evening into
early Sunday morning across much of eastern Oklahoma and western
Arkansas. Significant impacts are possible, with damaging winds
from 70 to 80 mph and large hail the main threats. Across areas
west of Highway 75, very large hail to the size of tennis balls
may also occur. A limited tornado threat will exist for parts of
eastern Oklahoma, but tornadoes are not the main concern with
storms tonight.

Two regions for severe thunderstorm development are possible this
evening and overnight, with the highest confidence for storms
that initiate in western and central Oklahoma prior to moving
eastward into the region. Far southeast Oklahoma is a secondary
region for development, although confidence is lower. Thunderstorms
in both areas would transition eastward into western Arkansas
after midnight.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Thunderstorm Potential.
MONDAY THROUGH FRIDAY...No Hazards.

EXTENDED DISCUSSION...
Strong to severe thunderstorms should be ongoing Sunday morning
across parts of southeast Oklahoma and into western Arkansas, with
the threat likely to end by midday Sunday. Damaging winds would be
the primary severe weather threat Sunday morning.

Largely dry conditions will arrive for the early to middle part of
next week, along with seasonably hot and humid conditions. Heat
indices will near triple digits during the early part of the work
week.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Jun 18, 12:53 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1253 AM CDT Sun Jun 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     Tstm Wnd Gst     Tulsa                   36.13N 95.92W
06/18/2023  M77 MPH          Tulsa              OK   ASOS

            Corrects time of previous tstm wnd gst
            report from Tulsa. Tulsa International
            Airport.

&&

CAS
Local storm report, Jun 18, 12:55 AM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1255 AM CDT Sun Jun 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     Tstm Wnd Gst     Sallisaw                35.46N 94.79W
06/18/2023  M60 MPH          Sequoyah           OK   ASOS

&&

CAS
Local storm report, Jun 18, 12:58 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1258 AM CDT Sun Jun 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     Tstm Wnd Dmg     Tulsa                   36.13N 95.92W
06/18/2023                   Tulsa              OK   Amateur Radio

            Trees and power lines down near 41st and
            Yale.

&&

CAS
Special weather statement, Jun 18, 12:58 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1258 AM CDT Sun Jun 18 2023

OKZ056-057-180645-
Craig OK-Nowata OK-
1258 AM CDT Sun Jun 18 2023

...Strong thunderstorms will impact portions of northwestern Craig
and eastern Nowata Counties through 145 AM CDT...

At 1258 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles east of South Coffeyville to near Nowata.
Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Nowata...                         Hollow...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern Oklahoma. A Severe Thunderstorm Watch also remains in
effect until 400 AM CDT for northeastern Oklahoma.

&&

LAT...LON 3699 9504 3697 9503 3666 9566 3700 9557
      3700 9501
TIME...MOT...LOC 0558Z 227DEG 19KT 3702 9552 3667 9564

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 18, 1:00 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
100 AM CDT Sun Jun 18 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     Tstm Wnd Dmg     Jenks                   36.13N 95.92W
06/18/2023                   Tulsa              OK   ASOS

            Jenks RIverside Airport.

&&

CAS
Special weather statement, Jun 18, 1:05 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
105 AM CDT Sun Jun 18 2023

OKZ070-072-074-076-180700-
Haskell OK-Muskogee OK-Sequoyah OK-Le Flore OK-
105 AM CDT Sun Jun 18 2023

...Strong thunderstorms will impact portions of northern Haskell,
Sequoyah, northern Le Flore and southeastern Muskogee Counties
through 200 AM CDT...

At 104 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northwest of Gore to 3 miles south of
Enterprise. Movement was east at 60 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Sallisaw...                       Stigler...
Pocola...                         Muldrow...
Roland...                         Spiro...
Arkoma...                         Vian...
Panama...                         Gore...
Webbers Falls...                  Keota...
Mccurtain...                      Bokoshe...
Whitefield...                     Gans...
Cameron...                        Marble City...
Tamaha...                         Moffett...

This includes Interstate 40 in Oklahoma between mile markers 283 and
328.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern and east central Oklahoma. A Severe Thunderstorm Watch
also remains in effect until 400 AM CDT for northwestern Arkansas...
and southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3511 9445 3518 9532 3563 9514 3564 9447
      3553 9445 3536 9444
TIME...MOT...LOC 0604Z 267DEG 53KT 3557 9514 3518 9538

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:35 PM CDTSpecial Weather StatementTSAChoctaw25 min
Jun 17, 10:40 PM CDTSpecial Weather StatementTSAPushmataha50 min
Jun 17, 10:41 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee64 min
Jun 17, 10:53 PM CDTSpecial Weather StatementTSAPittsburg52 min
Jun 17, 11:00 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg45 min
Jun 17, 11:19 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg, Pushmataha56 min
Jun 17, 11:19 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Osage, Pawnee56 min
Jun 17, 11:27 PM CDTSpecial Weather StatementTSALeFlore48 min
Jun 17, 11:39 PM CDTSevere Thunderstorm Warning Destructive damage threatTSACreek, Okmulgee, Osage, Pawnee, Tulsa66 min
Jun 17, 11:41 PM CDTSevere Thunderstorm WarningTSAChoctaw34 min
Jun 17, 11:43 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee47 min
Jun 17, 11:45 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore45 min
Jun 17, 11:46 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee, Okmulgee44 min
Jun 17, 11:52 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAChoctaw, LeFlore, Pushmataha23 min
Jun 18, 12:05 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, LeFlore, Sequoyah40 min
Jun 18, 12:07 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Nowata, Osage, Rogers, Tulsa, Washington53 min
Jun 18, 12:12 AM CDTSevere Thunderstorm Warning Destructive damage threatTSACherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more63 min
Jun 18, 12:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg60 min
Jun 18, 12:17 AM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha43 min
Jun 18, 12:37 AM CDTSevere Thunderstorm Warning Destructive damage threatTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner53 min
Jun 18, 12:40 AM CDTTornado WarningTSAMayes, Rogers35 min
Jun 18, 12:42 AM CDTSevere Thunderstorm WarningTSASequoyah48 min
Jun 18, 12:48 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Muskogee, Sequoyah, Wagoner42 min
Jun 18, 12:52 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers38 min
Jun 18, 12:58 AM CDTSpecial Weather StatementTSANowata47 min
Jun 18, 12:58 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okmulgee, Pittsburg14 min
Jun 18, 1:05 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah55 min
Jun 18, 1:14 AM CDTSevere Thunderstorm Warning Destructive damage threatTSAAdair, Cherokee, Delaware, Ottawa61 min
Jun 18, 1:16 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair59 min
Jun 18, 1:25 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Delaware, Ottawa50 min
Jun 18, 2:00 AM CDTSpecial Weather StatementTSAPittsburg45 min
Jun 18, 2:08 AM CDTSevere Thunderstorm WarningTSAOttawa26 min
Jun 18, 4:49 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha41 min
Jun 18, 5:28 AM CDTSpecial Weather StatementTSAChoctaw47 min
Jun 18, 5:32 AM CDTSevere Thunderstorm WarningTSAChoctaw43 min
Jun 18, 6:10 AM CDTSpecial Weather StatementTSAChoctaw35 min
Jun 18, 1:29 PM CDTHeat AdvisoryTSACreek, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more32 hr

Nearby

Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.